Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Harnack's inequality for degenerate Schrödinger operators


Author: Cristian E. Gutiérrez
Journal: Trans. Amer. Math. Soc. 312 (1989), 403-419
MSC: Primary 35J70; Secondary 35B45, 35J10
MathSciNet review: 948190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Harnack inequality for nonnegative weak solutions of certain Schrödinger equations of the form $ Lu - Vu = 0$ where $ L$ is a second order degenerate elliptic operator in divergence form and $ V$ is a potential in certain class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J70, 35B45, 35J10

Retrieve articles in all journals with MSC: 35J70, 35B45, 35J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0948190-6
PII: S 0002-9947(1989)0948190-6
Article copyright: © Copyright 1989 American Mathematical Society